Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Why after not having the depo shot for 3 months, do you bleed for about a month?

Answer Question
 
Anonymous

Asked by Anonymous at 8:04 PM on Nov. 27, 2008 in Health

Answers (5)
  • iu dunno your lucky i bleed for 6 months
    butterscotch297

    Answer by butterscotch297 at 8:14 PM on Nov. 27, 2008

  • Could i be pregnant? i've tried many tests, and came back neg. i have 4 children. 4,3,2 and 9mo. i took the depo shot, 1-2 times, then quit,each time i got preg a couple months after i quit. somedays i have none, and some days i wake up and i'm covered in blood. this has been happening since October 28th and is on going now.
    Anonymous

    Answer by Anonymous at 8:20 PM on Nov. 27, 2008

  • It is because of the hormones that are in the depo shot.... when u stop getting it ur body reacts to the missing hormone. Usually with most people you will have really bad cramping....
    Pooky_mommy

    Answer by Pooky_mommy at 8:23 PM on Nov. 27, 2008

  • mostly because your body is cleaning most of the dead tissue that builds up inside your uterus from having your periods shortened due to the shot.
    xxhazeldovexx

    Answer by xxhazeldovexx at 9:32 PM on Nov. 27, 2008

  • How long after you bleed, can you get pregnant? Or can you get pregnant while your bleeding?
    Anonymous

    Answer by Anonymous at 9:25 PM on Nov. 29, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.